American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65F22) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Yi Yang, Michael Möller and Stanley Osher. A dual split Bregman method for fast $\ell^1$ minimization. Math. Comp. 82 (2013) 2061-2085.
Abstract, references, and article information
View Article: PDF

[2] Martin Burger, Michael Möller, Martin Benning and Stanley Osher. An adaptive inverse scale space method for compressed sensing. Math. Comp. 82 (2013) 269-299.
Abstract, references, and article information
View Article: PDF

[3] Zhonggang Zeng. Computing multiple roots of inexact polynomials. Math. Comp. 74 (2005) 869 - 903. MR 2114653.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Jerry Eriksson and Mårten E. Gulliksson. Local results for the Gauss-Newton method on constrained rank-deficient nonlinear least squares. Math. Comp. 73 (2004) 1865-1883. MR 2059740.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1